Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Riemannian geometry of the nilpotent groups $ H(p,r)$


Authors: Paola Piu and Michel Goze
Journal: Proc. Amer. Math. Soc. 119 (1993), 611-619
MSC: Primary 53C30; Secondary 22E25
DOI: https://doi.org/10.1090/S0002-9939-1993-1189548-9
MathSciNet review: 1189548
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some aspect of the left-invariant Riemannian geometry on a class of nilpotent Lie groups $ H(p,r)$ that generalize the Heisenberg group $ {H_{2p + 1}}$. Let us prove that the groups of type $ H$ (or Kaplan's spaces) and the $ H(p,r)$ groups have same common Riemannian properties but they are not the same spaces.


References [Enhancements On Off] (What's this?)

  • [DN] J. E. D'Atri and H. K. Nickerson, Geodesic symmetries in spaces with special curvature tensor, J. Differential Geom. 9 (1974), 251-262. MR 0394520 (52:15322)
  • [G1] M. Goze, Étude locale des systèmes de Pfaff, Publ. IRMA, Strasbourg, 1989.
  • [G2] -, Systèmes de Pfaff associés aux algèbres de Lie de type $ H$, Rend. Sem. Mat. Univ. Politec. Torino 46 (1988), 91-110. MR 1084140 (91k:58006)
  • [GH] M. Goze and Y. Haraguchi, Sur les $ r$-systèmes de contact, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), 95. MR 651795 (83j:58007)
  • [GP] M. Goze and P. Piu, Classification des métriques invariantes à gauche sur le groupe de Heisenberg, Rend. Circ. Mat. Palermo 39 (1990), 299-306. MR 1106594 (92h:53059)
  • [H] Y. Haraguchi, Sur une généralisation des structures de contact, Thèse, Mulhouse, 1981.
  • [J] G. R. Jensen, Homogeneous Einstein spaces of dimension four, J. Differential Geom. 3 (1969), 309-349. MR 0261487 (41:6100)
  • [K] A. Kaplan, On the geometry of groups of Heisenberg type, Bull. London Math. Soc. 15 (1983), 35-42. MR 686346 (84h:53063)
  • [R] W. Reyes, A note about Killing vector fields on $ H(p,r)$, Rend. Sem. Mat. Univ. Cagliari 55 (1985), 25-29. MR 849723 (88c:53039)
  • [TV] F. Tricerri and L. Vanhecke, Homogeneous structures on Riemannian manifolds, London Math. Soc. Lecture Note Ser., vol 83., Cambridge Univ. Press, New York, 1983. MR 712664 (85b:53052)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 22E25

Retrieve articles in all journals with MSC: 53C30, 22E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1189548-9
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society